Alert archive / Kansas / Flash Flood Warnings in 2009

Flash Flood Warning 149, NWS Springfield, MO

September 21, 2009Bourbon County, Kansas

NWS Springfield, MO issued this flash flood warning at Sep 21, 2009, 9:41 AM CDT for Bourbon County, Kansas. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 21, 2009, 9:41 AM CDT (14:41 UTC)
Expired
Sep 21, 2009, 4:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 120 km from the middle of the area, began a volume at 14:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 21, 11:55 AM CDTFLASH FLOODFort Scott, KSHEAVY RAIN PRODUCING STREET FLOODING IN THE TOWN OF FORT SCOTT.
Sep 21, 12:30 PM CDTHEAVY RAIN 2.856 Sw Fort Scott, KS2.85IN OF RAIN BETWEEN 9AM AND 1PM AT FORT SCOTT AWOS SITE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 134 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 2.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2009-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1353 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2009-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1353 J/kg
Mixed-layer CIN
-47 J/kg
Mixed-layer LCL
766 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 211441
FFWSGF
KSC011-212100-
/O.NEW.KSGF.FF.W.0149.090921T1441Z-090921T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
941 AM CDT MON SEP 21 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL 400 PM CDT MONDAY.

* AT 938 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RADAR HAS ESTIMATED ONE TO TWO INCHES OF RAINFALL     
  HAS FALLEN OVER THE WARNED AREA WITH LOCALLY HEAVIER AMOUNTS       
  SINCE 8 AM THIS MORNING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 31 AT LITTLE OSAGE RIVER 5 MILES WEST OF FULTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3799 9508 3804 9506 3803 9461 3770 9462
      3768 9463 3767 9501 3768 9509

$$

WISE
3 follow-up statements
000 
WGUS73 KSGF 211622
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1122 AM CDT MON SEP 21 2009

KSC011-212100-
/O.CON.KSGF.FF.W.0149.000000T0000Z-090921T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-
1122 AM CDT MON SEP 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
BOURBON COUNTY...

AT 1117 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL MOVED 
ACROSS THE WARNED AREA THIS MORNING. RADAR ESTIMATED THAT AROUND ONE 
TO TWO INCHES OF RAINFALL FELL ACROSS PORTIONS OF THE WARNED AREA 
THIS MORNING. AT 1120 AM A LINE OF THUNDERSTORMS WERE MOVING INTO 
THE AREA FROM THE SOUTHWEST...AND WILL PRODUCE ADDITIONAL HEAVY 
RAINFALL ACROSS THE AREA LATE THIS MORNING INTO THE AFTERNOON HOURS.

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 31 AT LITTLE OSAGE RIVER 5 MILES WEST OF FULTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT OR IN A VEHICLE.

&&

LAT...LON 3799 9508 3804 9506 3803 9461 3770 9462
      3768 9463 3767 9501 3768 9509

$$

WISE
000 
WGUS73 KSGF 211944
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
244 PM CDT MON SEP 21 2009

KSC011-212100-
/O.CON.KSGF.FF.W.0149.000000T0000Z-090921T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-
244 PM CDT MON SEP 21 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
BOURBON COUNTY...

AT 240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE 
THE HEAVY RAIN WHICH EARLIER PRODUCED FLASH FLOODING HAS SHIFTED TO 
THE EAST.  RUNOFF WILL CONTINUE TO DECREASE THROUGH THE AFTERNOON 
HOWEVER ADDITIONAL HEAVY RAIN LATER IN THE AFTERNOON AND EVENING MAY 
CAUSE ADDITIONAL FLASH FLOODING TO OCCUR.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

HIGHWAY 31 AT LITTLE OSAGE RIVER 5 MILES WEST OF FULTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3799 9508 3804 9506 3803 9461 3770 9462
      3768 9463 3767 9501 3768 9509

$$

LINDENBERG
000 
WGUS73 KSGF 212054
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 PM CDT MON SEP 21 2009

KSC011-212101-
/O.EXP.KSGF.FF.W.0149.000000T0000Z-090921T2100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOURBON KS-
354 PM CDT MON SEP 21 2009

...THE FLASH FLOOD WARNING WILL EXPIRE AT 400 PM CDT FOR BOURBON
COUNTY...

THE HEAVIEST RAINFALL HAS MOVED OUT OF THE AREA ENDING THE FLASH 
FLOOD RISK...HOWEVER RESDUIAL FLOODING MAY CONINTUE ACROSS THE 
WARNED THROUGH THE EVENING HOURS. AN AREAL FLOOD WARNING REPLACES 
THE FLASH FLOOD WARNING UNTIL 9 PM THIS EVENING. IF FLOODING HAS 
BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT 
AGENCY.

LAT...LON 3799 9508 3804 9506 3803 9461 3770 9462
      3768 9463 3767 9501 3768 9509

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 21, 6:45 AM CDT, 2 hours 56 minutes earlier.

Area forecast discussion, Sep 21, 6:45 AM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 AM CDT MON SEP 21 2009

...UPDATE TO AVIATION...

.DISCUSSION...

CLEAR SKIES...LIGHT WINDS...AND A SATURATED BOUNDARY LAYER WILL
CAUSE AREAS OF DENSE FOG TO PERSIST THROUGH MUCH OF THE EARLY
MORNING HOURS.  SEVERAL LOCATIONS WILL EXPERIENCE NEAR ZERO
VISIBILITIES...AND A FOG ADVISORY MAY BE IN ORDER.  THE EASTERN
OZARKS MAY HAVE THE BEST CHANCES AT EXPERIENCING WIDESPREAD DENSE
FOG...AND WILL KEEP A CLOSE EYE ON OBSERVATIONS IN THIS REGION.
AREAS NEAR LAKES...SUCH AS TABLE ROCK...LAKE OF THE OZARKS...AND
STOCKTON WILL ALSO HAVE BETTER CHANCES AT LOWER VISIBILITIES AS WELL.

AN UNSEASONABLY STRONG STORM SYSTEM CONTINUES TO MAKE A BEE LINE FOR
THE CENTRAL PLAINS.  THIS FEATURE WILL FORCE A COLD FRONT THROUGH
SOUTHEAST KANSAS AND THE OZARKS LATE THIS EVENING AND TONIGHT. IN
RESPONSE TO THIS VIGOROUS COLD FRONT...STRONG TO SEVERE
THUNDERSTORMS ARE LIKELY TO DEVELOP IN AREAS ALONG AND WEST OF THE
HIGHWAY 65 CORRIDOR THIS EVENING AND OVERNIGHT.  MIXED LAYER CAPES
ARE EXPECTED TO INCREASE INTO THE 2000-2500 J/KG RANGE.
HOWEVER...DUE TO LOW MAGNITUDES OF WIND SHEAR...THE FREQUENCY AND
INTENSITY OF SEVERE STORMS WILL BE MITIGATED TO AN EXTENT.
MARGINALLY SEVERE LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE
HAZARDS.

PERHAPS THE PRIMARY HAZARD ASSOCIATED WITH TONIGHTS STORMS COULD BE
FLASH FLOODING.  SOIL CONDITIONS ARE MOIST AND EVEN SATURATED IN
SOME AREAS.  MEANWHILE...PRECIPITABLE WATER VALUES AHEAD OF TONIGHTS
FRONT WILL INCREASE TO AROUND 1.75 INCHES.  ANY TRAINING OR SLOW
MOVEMENT OF THUNDERSTORMS WILL LIKELY CREATE FLASH FLOODING IN SOME
SPOTS.  ILL BE COLLABORATING THOUGHTS ON A POSSIBLE FLASH FLOOD
WATCH WITH SURROUNDING OFFICES THIS MORNING.  A LAST MINUTE CALL
PRIOR TO ISSUANCE TIME WILL BE MADE ON THIS POSSIBLE HEADLINE.

ITS BECOMING MORE LIKELY THAT DRY WEATHER WILL FOLLOW THE PASSAGE OF
TONIGHTS COLD FRONT.  ALL MODELS SUGGEST A MASSIVE MID LEVEL DRY
SLOT TO REPLACE THE MOISTURE LADEN AIR BEHIND THE FRONT.  MEANWHILE
THE WRF SOLUTION IS SOMEWHAT OF AN OUTLIER...SUGGESTING THE
POSSIBILITY OF SOME LIGHT SHOWERS DEVELOPING UNDER THE MID LEVEL
COLD CORE ACROSS SE KANSAS AND WESTERN MISSOURI.  AS A MATTER OF
FACT...THE MET GUIDANCE HAS LIKELY POPS GOING TUESDAY AND TUESDAY
NIGHT.

AFTER COLLABORATION WITH THE HYDROMETEOROLOGICAL PREDICTION CENTER
AND SEVERAL SURROUNDING OFFICES...IT APPEARS AS THOUGH THE WRF HAS
FEEDBACK ISSUES...DEVELOPING A WEAK AREA OF LOW PRESSURE OVER
EASTERN KANSAS AND WESTERN MISSOURI.  THE ECMWF SOLUTION APPEARS TO
BE HANDLING THE SYNOPTIC LOW BETTER THAN ALL MODELS...AND HAVE
FOLLOWED THIS CLOSELY WITH PRECIPITATION CHANCES AND WEATHER.
THEREFORE HAVE FAVORED LOWER POPS FOR THE TUESDAY - THURSDAY NIGHT
TIME FRAME.

THERE WILL BE AN OPPORTUNITY FOR ANOTHER ROUND OF MEASURABLE
PRECIPITATION LATE IN THE WEEK.  THERE ARE SOME SIGNALS WITHIN THE
MEDIUM RANGE SOLUTIONS THAT INDICATES AN EASTWARD PROGRESSION WITH
THE DEVELOPING MID LATITUDE CYCLONE.  THIS WOULD BRING FORCING AND
INCREASED MOISTURE BACK OVER THE REGION TOWARD THE FRIDAY-SUNDAY
TIME FRAME.

CRAMER

&&

.AVIATION...

FOR THE 21/1200Z KSGF/KJLN/KBBG TAFS...AREAS OF DENSE FOG ARE
OCCURRING OVER PARTS OF THE REGION...BUT SOME LIMITED MIXING HAS
KEPT THE TAF SITES AT WORST MVFR SO FAR. THE KBBG/BRANSON AREA HAS
THE BEST CHANCE FOR FOG IN THE NEAR TERM WITH A LAKE INFLUENCE.
WEBCAM IN BRANSON ALONG WITH OBSERVATIONS JUST ACROSS THE BORDER
IN ARKANSAS CONFIRMS THAT DENSE FOG IS OCCURRING NEAR THE
AIRPORT...SO WILL HAVE A BRIEF PERIOD OF IFR VIS/CIGS THERE.
ATTENTION THEN TURNS TO A COLD FRONT THAT WILL MOVE FROM THE
PLAINS INTO EASTERN KS AND MO LATE IN THE DAY TODAY AND TONIGHT.
SHOWERS/TSTMS WILL AFFECT THE REGION ALONG AND BEHIND THE
FRONT...MAINLY AFTER 00Z. POST FRONTAL CEILINGS MAY DROP INTO THE
IFR CAT TOWARD THE END OF THE TAF PERIOD. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...DENSE FOG ADVISORY UNTIL 10 AM CDT THIS MORNING FOR MOZ055>058-
     067>071-078>083-089>092-094>098-102>106.

     FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
     MORNING FOR MOZ066-077>079-088>090-093>095-101>104.

KS...FLASH FLOOD WATCH FROM 1 PM CDT THIS AFTERNOON THROUGH TUESDAY
     MORNING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Sep 21, 9:21 AM CDT, 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
921 AM CDT MON SEP 21 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221430-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
921 AM CDT MON SEP 21 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO MARGINALLY SEVERE STORMS ARE POSSIBLE WEST OF A LINE
FROM WARSAW TO SPRINGFIELD TO BRANSON THROUGH THIS EVENING. A FEW
OF THESE STORMS COULD PRODUCE HAIL UP TO THE SIZE OF
QUARTERS...ALONG WITH DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.
HEAVY RAIN WILL ALSO ACCOMPANY THESE STORMS...RESULTING IN FLASH
FLOODING IN SOME AREAS. THESE STORMS WILL LIKELY WEAKEN AS THEY
TRANSLATE EAST ACROSS THE REST OF THE OZARKS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ISOLATED TO SCATTERED THUNDERSTORMS CAN NOT BE RULED OUT FROM
TUESDAY THROUGH SATURDAY. LOW PRESSURE IS EXPECTED TO GRADUALLY
TRACK THROUGH THE PLAINS...EVENTUALLY PROGRESSING EAST TOWARDS
THE OZARKS LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE ACROSS SOUTHEAST KANSAS AND
WEST MISSOURI.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

ANGLE

In the hours before

Special weather statement, Sep 21, 9:02 AM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
902 AM CDT MON SEP 21 2009

KSZ073-211500-
BOURBON KS-
902 AM CDT MON SEP 21 2009

...SIGNIFICANT WEATHER ALERT FOR BOURBON COUNTY UNTIL 1000 AM CDT...

AT 903 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PETERSBURG...OR 15 MILES SOUTHWEST OF FORT
SCOTT...MOVING NORTHEAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE DEVON...FORT SCOTT...FULTON...HAMMOND...
HARDING...HIATTVILLE...MAPLETON...MARMATON...PAWNEE STATION...
PETERSBURG...PORTERVILLE...REDFIELD...UNIONTOWN AND XENIA.

PEOPLE IN BOURBON COUNTY...INCLUDING UNIONTOWN...REDFIELD AND
FULTON...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

WISE
Local storm report, Sep 21, 9:32 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
932 AM CDT MON SEP 21 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 AM     HAIL             HIATTVILLE              37.72N 94.87W
09/21/2009  E1.50 INCH       BOURBON            KS   TRAINED SPOTTER

            SPOTTER REPORTED HAIL DENTING CARS IN HIATTVILLE.

&&

CCROWE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 21, 3:25 AM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford24 hr
Sep 21, 9:48 AM CDTSevere Thunderstorm WarningSGFBourbon27 min
Sep 21, 1:26 PM CDTSevere Thunderstorm WarningSGFCherokee, Crawford34 min
Sep 21, 2:33 PM CDTFlash Flood WarningSGFCrawford6 hr
Sep 21, 2:50 PM CDTSevere Thunderstorm WarningSGFCherokee25 min
Sep 21, 3:20 PM CDTFlash Flood WarningSGFCherokee6 hr
Sep 21, 3:49 PM CDTAreal Flood WarningSGFBourbon5 hr

Nearby

Flash Flood Warnings in Kansas, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.